MathSciNet Relay Station
MathSciNet bibliographic data
MR406947 10F40
Levin, M. B. The uniform distribution of the sequence $\{\alpha \lambda \sp{x}\}$. (Russian) Mat. Sb. (N.S.) 98(140) (1975), no. 2 (10), 207–222, 333.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement